

UAE . USA . UK . INDIA . EGYPT . SINGAPORE

Free Live Webinar: Hysteroscopy for IVF Units Learning to Understand the Uterine Cavity

March 13, 2021, Saturday 5:00 – 6:30 PM UAE time 1:00 – 2:30 PM GMT

Scientific Chair: Prof Sergio Haimovich (Spain)

Panel of Speakers:

Prof Einat Paz Dr Nili Raz Dr Omer Moore

TIME	TOPICS
(UAE time)	
5:00 – 5:03 pm	Introduction by Dr Ashok Chaturvedi
3 minutes	CEO/President of IBC Medical Services
	Introduction by Prof Sergio Haimovich
5:03 – 5:05 pm	Head of the Hysteroscopy Unit
2 minutes	Del Mar University Hospital (Spain)
	Director of the Gynaecology Ambulatory Surgery
	Hillel Yaffe Medical Center (Israel)
5:05 – 5:20 pm	1. The role of the uterus in IVF
15 minutes	Prof Einat Paz
5:20 – 5:35 pm	2. Office Diagnostic Hysteroscopy: Equipment, setup, preparation,
15 minutes	first steps
	Prof Sergio Haimovich
5:35 – 5:50 pm	3. The Uterus: Structural pathology
15 minutes	Dr Nili Raz
5:50 – 6:05 pm	4. The Endometrium: Functional pathology
15 minutes	Dr Omer Moore
6:05 – 6:30 pm	Question and Answer
25 minutes	

















